# SDR SWAA2023110717602

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 64,049 hours, 38,175 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHELF PANEL SUPPORT BEAM REQUIRES SRM REPAIR 57-51-02 REPAIR 1 TO BE ACCOMPLISH WITH REPAIR 3<[01] FOUND THE SLOT IN THE EXISTING FIXED TRAILING EDGE SUPPORT BEAM EXCEEDS THE MAXIMUM DIMENSIONS ALLOWED. SUPPORT BEAM IS OUT OF LIMITS PER SRM 57-51-02-2R-1 PAR 4.B AND IS BEING REPLACED;[02] LOCATED AND DRILLED INBOARD SERRATED PLATE ON NEW SHELF PANEL SUPPORT BEAM PER SRM 51-40-02; OK TO INSTALL INBOARD SERRATED PLATE;[03] OK TO INSTALL SERRATED PLATE ON NEW SHELF PANEL SUPPORT BEAM.;[04] OK TO INSTALL NEW SHELF PANEL SUPPORT BEAM.;[05] INSTALLED NEW FIXED TRAILING EDGE SUPPORT BEAM AND PARTS ASSOCIATED WITH REPAIR 1 PER SRM 57-51-02-2R-1;[06] APPLIED FILLET SEAL AND DECORATIVE PAINT TO REPAIR AREA PER SRM 57-51-02-2R-1;[07] REMOVED AND REPLACED AND INCORPORATED REPAIR 1 TO FIXED TRAILING EDGE SUPPORT BEAM PER SRM 57-51-02-2R-1. SEE ABOVE C/A?S FOR INDIVIDUAL SIGN OFFS;[08] INSPECTED WORK ACCOMPLISHED IN C/A 5. NICHOLAS AYLOR (TECHNICIAN); 04-NOV-2023 21:38 UTC  INSTALLED NEW FIXED TRAILING EDGE SUPPORT BEAM AND PARTS ASSOCIATED WITH REPAIR 1 PER SRM 57-51-02-2R-1 6. NICHOLAS AYLOR (TECHNICIAN); 05-NOV-2023 00:45 UTC  APPLIED FILLET SEAL AND DECORATIVE PAINT TO REPAIR AREA PER SRM 57-51-02-2R-1 7. NICHOLAS AYLOR (TECHNICIAN); 05-NOV-2023 00:47 UTC  REMOVED AND REPLACED AND INCORPORATED REPAIR 1 TO FIXED TRAILING EDGE SUPPORT BEAM PER SRM 57-51-02-2R-1. SEE ABOVE C/A?S FOR INDIVIDUAL SIGN OFFS;[09] C/W INSPECTION REQUIREMENTS.
